# SDR FJT00109382

- Difficulty date: October 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N938AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 938
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: P65364010455
- Part serial: 911175
- Condition: Cracked
- Location: Nr 4
- Part time: 11,095 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - DURING NDT INSPECTION OF RIGHT PROPELLER IAW AD 2000-15-10 AND MCCAULEY 88234, THE NR 4 PROPELLER BLADE FAILED THE EDDY CURRENT INSPECTION.  THIS INDICATES THAT THE BLADE WAS CRACKED.  THE PROPELLER ASSEMBLY WAS REMOVED AND REPLACED WITH A SERVICEABLE ASSEMBLY.  NO RECORD OF BLADE S/N NOR ANY MAINTENANCE ACTINO.  PROPELLER WILL BE SHIPPED PIEDMONT HAWTHORNE AVIATION, WINSTON-SALEM, NC FOR BLADE REPLACEMENT.  (M)
